# SDR VTZA98118

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas
- Part number: 066500012704
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6377 - IAD-CRW - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO VIS SCREEN WENT BLANK.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TCAS/VSI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
